# SDR SIMA20190310002

- Difficulty date: March 10, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 4,214 hours, 2,800 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL FA REPORTS EXHAUST SMELL CONCENTRATED TOWARDS FORWARD CABIN DURING DESCENT. NO SMELL IN COCKPIT. TURNING OFF RECIRC  FANS SEEMED TO LESSEN THE SMELL. BOTH PACKS BOTH BLEEDS SELECTED OCCURED COMING THROUGH FL180 ALL THE WAY TO LANDING. ODOR PERSISTED SLIGHTLY  EVEN AFTER DOORS OPENED AND  PAX DEPLANED. OFFLINE PILOT DESCRIBED AS APACK OVERHEAT TYPE OF SMELL. NO EVIDENCE OF STAINS ON PACK INLET. C/A-DETERMINED RT PACK HAS BEEN CONTAMINATED WITH COFFEE IAW FIM 21-20-00. DEFERED RT PACK. ACCOMPLISHED RT PACK DUAL HEAT EXCHANGER CLEANING IAW EO NUMBER EJ-2100-006. OPS CHECK GOOD. MEL ITEM RESTORED. REINSTALLED RH PACK OUTLET DUCT BELLOWS IAW AMM TASK 21-51-05.
